# SDR AWXA9500045

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AW
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 32 - DURING C-8 INSPECTION, FOUND FLOORBEAM UPPER CAP CORRODED AT FASTENER HOLE, STA 312 BL 0.  INSTALLED REPAIR ANGLE IAW SRM 51-40-04.  (W)
